# SDR YENA201708170671

- Difficulty date: August 17, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 45,833 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE SPLICE LOCATED BETWEEN FRAMES 68 - 69, -Y 1162.5.  R & R THE SPLICE IAW SRM 51-42-11.
